# SDR IPXA2019021839151

- Difficulty date: February 6, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 491B330033001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENG LT T/R FIXED COWL FWD BULKHEAD 5TH FROM BOTTOM STIFFENER IS CRACKED. REMOVED AND REPLACED STIFFENER IAW SRM 54-01-42. (MINOR)
